Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 188, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 20, 2011, 4:03 PM CDT for Buffalo County, Sherman County, Nebraska. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2011, 4:03 PM CDT (21:03 UTC)
- Expired
- Jun 20, 2011, 4:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Buffalo County, NE, Sherman County, NE
The radar
The Grand Island radar (KUEX), 94 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 1:00 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.1 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:39 PM CDT, 24 minutes earlier.
Area forecast discussion, Jun 20, 3:39 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 339 PM CDT MON JUN 20 2011 .SHORT TERM...TONIGHT THROUGH 00Z FRIDAY. PRIMARY FORECAST CONCERN CONTINUES TO LIE WITH THE IMPACT FELT BY THE UPPER LEVEL LOW MOVING THROUGH. THINGS ARE UNDERWAY AND SO FAR GOING PRETTY MUCH AS EXPECTED...PROFILER/SATELLITE DATA SHOWING THE MAIN UPPER LEVEL LOW PRESSURE SYSTEM MAKING ITS WAY FURTHER ONTO THE PLAINS...CURRENTLY SET UP OVER WRN PORTIONS OF KANSAS. SURFACE LOW PRESSURE SITTING OVER NC KS/NEAR THE KS/NEB BORDER...WITH THE WARM FRONTAL BOUNDARY EXTENDING TOWARD THE E/NE. PLENTY OF INSTABILITY/SHEAR AVAILABLE...SO EXPECTING THUNDERSTORMS TO HAVE LITTLE TROUBLE BECOMING SEVERE THIS AFTERNOON...AND WITH THE SFC LOW SHIFTING RIGHT OVER THE CWA AND BOUNDARIES IN PLACE...THE POTENTIAL FOR TORNADOES CERTAINLY REMAINS. THIS WILL REMAIN THE MAIN STORY THROUGH THE REST OF THE AFTERNOON AND INTO THIS EVENING...WITH ADDITIONAL ACTIVITY EXPECTED TO FIRE ALONG THE SFC FRONT DRAPED THROUGH THE CWA AS THE UPPER LEVEL PUSHES FURTHER INTO THE REGION. WESTERN PORTIONS WILL CONTINUE TO SEE WRAP AROUND PRECIPITATION CHANCES THROUGH THE OVERNIGHT HOURS ON THE BACKSIDE OF THE UPPER LEVEL LOW AS IT SHIFTS NORTHEAST THROUGH THE CENTRAL PLAINS...WITH IT EXPECTED TO BE OVER NORTHEASTERN NEBRASKA BY 12Z TUESDAY. IT WILL CONTINUE TO GRADUALLY SHIFT E/NE THROUGH THE DAY...WHICH WILL KEEP PRECIPITATION CHANCES LINGERING AROUND...ESP ACROSS NORTHEASTERN PORTIONS OF THE CWA. EXPECTING COOLER CONDITIONS WITH NORTHWESTERLY WINDS AND CONTINUED CLOUD COVER /AT LEAST FOR PART OF THE DAY/...WITH HIGHS FORECAST IN THE 70S. KEPT THUNDER AT AN ISOLATED MENTION WITH THE BEST INSTABILITY PUSHING EAST OF THE CWA. ONE CONCERN WILL BE WITH WINDS...WITH PRESSURE RISES AND A TIGHTENED PRESSURE GRADIENT ACROSS THE CWA. EXPECTING THAT WIND SPEEDS WILL BE IN AT LEAST THE 20 TO 25 MPH RANGE...UPCOMING SHIFTS WILL HAVE TO DETERMINE IF THERE IS A NEED FOR A WIND ADV. KEPT FORECAST FOR TUESDAY NIGHT THROUGH THURSDAY DRY...AS THE CWA SITS UNDER NORTHWESTERLY UPPER LEVEL FLOW BEHIND TODAYS SYSTEM. EXPECTING TO SEE CLEARING SKIES WITH THE MORE SUBSIDENT FLOW...WITH GRADUALLY DIMINISHING WINDS AS SURFACE HIGH PRESSURE CONTINUES TO SETTLE INTO THE REGION FROM THE WEST. .LONG TERM...THURSDAY NIGHT THROUGH MONDAY. PRIMARY CONCERNS INCLUDE SEVERAL CHANCES FOR OFF AND ON...LIKELY MAINLY NOCTURNAL THUNDERSTORM CHANCES. THIS FORECAST WAS BASED PRIMARILY OFF A BLEND OF THE DETERMINISTIC 00Z ECMWF RUN...AND THE 00Z GFS ENSEMBLE MEAN. LOOKING AT THE OVERALL PICTURE FOR THESE 3-4 DAYS...MODELS ARE IN DECENT AGREEMENT THAT FRI-MON WILL FEATURE A SEASONABLY ACTIVE QUASI-ZONAL FLOW PATTERN ALOFT...TO THE NORTH OF A SUBTROPICAL MID LEVEL RIDGE BECOMING ESTABLISHED FROM THE DESERT SOUTHWEST INTO TX/OK. STARTING THINGS OFF THURS NIGHT INTO FRI...THE MID/UPPER LEVELS FEATURE WEAK RIDGING...WITH THE CENTRAL PLAINS IN BETWEEN THE DEPARTING SHORTWAVE TROUGH ACROSS THE NORTHEAST CONUS...AND ANOTHER CLOSED H5 LOW CENTERED NEAR THE WASHINGTON STATE/BRITISH COLUMBIA BORDER. AT THE SURFACE...THE STORY FOR THE ENTIRE FRI-MON PERIOD GENERALLY HINGES ON THE PLACEMENT OF A CLASSIC JUNE QUASI-STATIONARY EAST-WEST FRONT...WHICH WILL LIKELY WANDER AROUND SOMEWHERE BETWEEN SOUTHERN KANSAS AND SOUTHERN NEBRASKA DEPENDING ON THE DAY. OVERALL...THE FORECAST LOOKS RELATIVELY UNCHANGED FROM PREVIOUS PACKAGE...WITH SEVERAL...OFF AND ON CHANCES FOR THUNDERSTORMS DURING THE PERIOD. HAVE SLIGHT CHANCE 20 PERCENT POPS FOCUSED DURING MOST PERIODS...BUT MADE A MINOR BUMP TO CHANCE 30S FOR FRIDAY NIGHT...WHICH BASED ON GFS ENSEMBLE DATA LOOKS LIKE THE OVERALL BEST 12-HOUR PRECIP RISK DURING THE EXTENDED PERIOD. AS FOR THURSDAY NIGHT INTO FRIDAY...SOMEWHAT HESITANTLY LEFT OUT SLIGHT CHANCE POPS...ALTHOUGH 00Z ECMWF WOULD SUGGEST THAT POPS MAY ULTIMATELY BE REQUIRED ACROSS AT LEAST THE EASTERN HALF OF THE CWA LATE THURS NIGHT INTO FRI MORNING AS DECENT LOW LEVEL JET CONVERGENCE/THETA-E ADVECTION FOCUSES INTO THE AREA. HOWEVER WITH THE GFS ENSEMBLE MUCH LESS BULLISH FOR NOW...WILL LEAVE IT DRY FOR NOW. AS STATED EARLIER...FOCUSED HIGHEST POPS FOR NOW ON FRIDAY NIGHT PERIOD...AS BOTH GFS/ECMWF ARE IN DECENT AGREEMENT WORKING A LOW AMPLITUDE SHORTWAVE THROUGH THE MID LEVEL FLOW...ENHANCING THE LOW LEVEL FORCING FROM ANOTHER NOCTURNAL LOW LEVEL JET POKING NORTHWARD OUT OF KANSAS. ADDITIONAL WAVES PASS THROUGH BOTH SAT NIGHT AND SUN NIGHT...AND ALTHOUGH THE CURRENT POPS DON/T OUTWARDLY REFLECT IT...THIS LOOKS LIKE A FAIRLY CLASSIC JUNE PATTERN FAVORING EVENING/OVERNIGHT CONVECTION VERSUS DAYTIME STORMS...EITHER VIA THE LOW LEVEL JET OR FROM HIGH PLAINS STORMS ROLLING EASTWARD INTO THE AREA. AS ALWAYS...A POTENTIALLY STRONG MID LEVEL CAP EVIDENT BY H7 TEMPS IN EXCESS OF +12C WILL DICTATE THE SOUTHERN EXTENT OF CONVECTION...AND PATTERN SUGGESTS NEBRASKA COUNTIES WILL ULTIMATELY BE ASSIGNED HIGHER STORM CHANCES THAN KANSAS. ALTHOUGH NO PERIOD STANDS OUT FOR A MAJOR SEVERE WEATHER RISK...THE PERSISTENCE OF 30-40KT OF DEEP LAYER SHEAR ON THE NORTHERN PERIPHERY OF THE SOUTHERN PLAINS RIDGE...ALONG WITH THE RETURN OF AMPLE MOISTURE/INSTABILITY IN THE FORM OF ALMOST DAILY MUCAPE VALUES OF AT LEAST 1000-2000 J/KG...SUGGESTS THAT PERIODIC SEVERE STORM CHANCES WILL EXIST...ALONG WITH CHANCES FOR LOCALLY HEAVY RAINFALL. WOULD BE RATHER SURPRISED IF THE CWA DOESN/T END UP IN AT LEAST 1 SPC SLIGHT RISK DURING THE FRI-MON PERIOD...AND POSSIBLY ALL DAYS. IN SUMMARY...AN ACTIVE PATTERN OF OFF AND ON THUNDERSTORM CHANCES WILL HIGHLIGHT THE EXTENDED...AND THERE ARE A BOAT LOAD OF DETAILS TO IRON OUT IN THE COMING DAYS. TEMPERATURE WISE...MADE OVERALL FEW CHANGES TO PREVIOUS FORECAST. HIGH TEMPS FRI-MON ARE FORECAST TO HOVER WITHIN A FEW DEGREES OF LATE JUNE NORMALS MOST AREAS...WITH LOW TO MID 80S PREVALENT ACROSS NEBRASKA ZONES...AND MID 80S TO LOW 90S IN NORTH CENTRAL KS. OBVIOUSLY THE TEMPERATURE DETAILS WILL BE HEAVILY MODULATED BY THE PLACEMENT/TIMING OF CONVECTION...AND HOW FAR NORTH OR SOUTH THE QUASI-STATIONARY EAST-WEST FRONT WILL BE SHOVED AROUND. ALTHOUGH USED A MODEL/GUIDANCE BLEND FOR HIGHS EACH DAY...THE 00Z ECMWF ALONE SEEMS TO BE A BIT MORE AGGRESSIVE BRINGING WARMER AIR NORTH INTO MUCH OF THE CWA FRI-MON...SUGGESTING THAT ESPECIALLY KS ZONES COULD SEE MORE IN THE WAY OF 90S VERSUS UPPER 80S. TIME WILL TELL. MORNING LOWS WILL GENERALLY FALL BETWEEN THE UPPER 50S AND MID 60S EACH MORNING. && .AVIATION...18Z TAF. PRIMARY FORECAST CONCERN FOR THIS TAF PERIOD LIES WITH A FRONTAL BOUNDARY PUSHING THROUGH THE AREA AND THUNDERSTORM CHANCES. A LARGE UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO MAKE ITS WAY ONTO THE PLAINS TODAY...AND IS EXPECTED TO BE THE FORCING BEHIND ANOTHER ROUND OF THUNDERSTORMS. AT THE SURFACE...LOW PRESSURE CURRENTLY SITS OVER NC KS...WITH A FRONTAL BOUNDARY EXTENDING EAST NEAR THE NE/KS BORDER AND ANOTHER NORTH THROUGH THE GENERAL AREA OF THE TERMINAL. THIS IS MAKING THE WIND FORECAST TRICKY...BUT AM EXPECTING EASTERLY WINDS TO REMAIN THE CASE THIS AFTERNOON...GRADUALLY GETTING A MORE NORTHERLY COMPONENT THIS EVENING...BEFORE BECOMING NORTHWESTERLY TONIGHT. EXACT STARTING TIME/POINT FOR THUNDERSTORM ACTIVITY A LITTLE DIFFICULT TO NAIL DOWN...BUT AM EXPECTING THE BETTER CHANCES FOR THUNDERSTORMS TO AFFECT THE TERMINAL AREA TO COME IN THE MID AFTERNOON TO EARLY EVENING HOURS. OBVIOUSLY ONCE ACTIVITY ACTUALLY STARTS THE TIMES MAY HAVE TO BE ADJUSTED. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT/AVIATION...ADO LONG...PFANNKUCH
Hazardous weather outlook, Jun 20, 12:05 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 1205 PM CDT MON JUN 20 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 211200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1205 PM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA...ESPECIALLY DURING THE MID AFTERNOON THROUGH EVENING HOURS. THERE WILL BE THE POTENTIAL FOR HAIL UP TO THE SIZE OF TENNIS BALLS...DAMAGING WIND GUSTS TO 70 MPH...AND ISOLATED TORNADOES. THE PRIMARY RISK FOR SEVERE WEATHER...INCLUDING TORNADOES...FOCUSES ALONG AND NORTH OF A LINE FROM RAVENNA TO GENEVA NEBRASKA. LOCALLY HEAVY RAINFALL IN EXCESS OF ONE INCH IS POSSIBLE ACROSS THE OUTLOOK AREA THROUGH TONIGHT...WHICH COULD LEAD TO FLOODING CONCERNS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE A CHANCE FOR ISOLATED THUNDERSTORMS ACROSS THE OUTLOOK AREA ON TUESDAY. A FEW MAY BE ON THE STRONG SIDE...WITH HAIL UP TO THE SIZE OF NICKELS AND GUSTY WINDS UP TO 50 MPH POSSIBLE. BETWEEN FRIDAY NIGHT AND SUNDAY...THERE ARE VARIOUS...OFF AND ON CHANCES FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA. ALTHOUGH IT IS TOO EARLY TO DETERMINE SPECIFICS...IT IS LIKELY THAT AT LEAST A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS WILL AFFECT THE REGION DURING THIS TIME...ALONG WITH THE POSSIBILITY OF LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING...ESPECIALLY NORTH OF A LINE FROM RAVENNA TO GENEVA NEBRASKA. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) ADO/PFANNKUCH
In the hours before
Local storm report, Jun 20, 3:45 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
345 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 3 SW OVERTON 40.71N 99.58W
06/20/2011 E1.50 INCH DAWSON NE LAW ENFORCEMENT
DIME TO PING PONG BALL SIZE HAIL 2 TO 3 MILES SOUTHWEST
OF OVERTON ON INTERSTATE 80.
&&
NWSSpecial weather statement, Jun 20, 3:49 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
349 PM CDT MON JUN 20 2011
NEZ061-074-202115-
BUFFALO NE-KEARNEY NE-
349 PM CDT MON JUN 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KEARNEY AND BUFFALO
COUNTIES UNTIL 415 PM CDT...
AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF KEARNEY...MOVING NORTHWEST
AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
KEARNEY...
RIVERDALE...
AMHERST...
PLEASANTON...
POOLE...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 267 AND 292.
THIS STORM MAY RAPIDLY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT
FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4100 9875 4070 9872 4070 9873 4065 9873
4061 9917 4063 9918 4066 9918 4066 9921
4099 9943
TIME...MOT...LOC 2049Z 151DEG 23KT 4069 9902Local storm report, Jun 20, 3:53 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
353 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TORNADO 2 SW ELM CREEK 40.70N 99.40W
06/20/2011 BUFFALO NE EMERGENCY MNGR
EMERGENCY MANAGER REPORTS 2 TORNADOES ON THE GROUND WITH
DEBRIS.
&&
REEDLocal storm report, Jun 20, 3:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
355 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FUNNEL CLOUD 1 E ELM CREEK 40.72N 99.36W
06/20/2011 BUFFALO NE TRAINED SPOTTER
TRAINED SPOTTER REPORTED FUNNEL CLOUD ON EAST SIDE OF ELM
CREEK.
&&
REEDLocal storm report, Jun 20, 3:56 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
356 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL OVERTON 40.74N 99.54W
06/20/2011 E1.75 INCH DAWSON NE TRAINED SPOTTER
&&
NWSLocal storm report, Jun 20, 3:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
358 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 3 SW OVERTON 40.71N 99.58W
06/20/2011 E1.00 INCH DAWSON NE EMERGENCY MNGR
&&
NWSThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:58 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 62 min |
| Jun 19, 9:25 PM CDT | Tornado Warning | GID | Furnas | 35 min |
| Jun 19, 9:48 PM CDT | Tornado Warning | GID | Furnas, Gosper | 27 min |
| Jun 19, 9:56 PM CDT | Tornado Warning | GID | Furnas | 34 min |
| Jun 19, 10:02 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 58 min |
| Jun 19, 10:21 PM CDT | Areal Flood Warning | GID | Furnas, Gosper | 12 hr |
| Jun 19, 10:29 PM CDT | Tornado Warning | GID | Furnas, Harlan | 46 min |
| Jun 19, 10:53 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 67 min |
| Jun 19, 11:14 PM CDT | Tornado Warning | GID | Franklin, Harlan, Kearney, Phelps | 31 min |
| Jun 19, 11:15 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 45 min |
| Jun 19, 11:26 PM CDT | Special Weather Statement | GID | Dawson | 34 min |
| Jun 19, 11:53 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 52 min |
| Jun 19, 11:55 PM CDT | Special Weather Statement | GID | Kearney | 35 min |
| Jun 20, 12:03 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 42 min |
| Jun 20, 12:21 AM CDT | Special Weather Statement | GID | Polk | 9 min |
| Jun 20, 12:29 AM CDT | Special Weather Statement | GID | Gosper | 31 min |
| Jun 20, 12:33 AM CDT | Special Weather Statement | GID | Adams | 27 min |
| Jun 20, 12:37 AM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 38 min |
| Jun 20, 12:37 AM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 38 min |
| Jun 20, 12:39 AM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Merrick, Nance | 51 min |
| Jun 20, 12:42 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 48 min |
| Jun 20, 12:52 AM CDT | Tornado Warning | GID | Furnas, Gosper | 23 min |
| Jun 20, 1:08 AM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 52 min |
| Jun 20, 1:24 AM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance | 51 min |
| Jun 20, 1:29 AM CDT | Special Weather Statement | GID | Valley | 31 min |
| Jun 20, 1:29 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 31 min |
| Jun 20, 1:42 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney, Phelps | 48 min |
| Jun 20, 1:51 AM CDT | Severe Thunderstorm Warning | GID | Polk | 39 min |
| Jun 20, 2:02 AM CDT | Tornado Warning | GID | Merrick, Polk | 28 min |
| Jun 20, 2:07 AM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 38 min |
| Jun 20, 2:30 AM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Nance | 14 min |
| Jun 20, 3:07 AM CDT | Special Weather Statement | GID | Merrick | 23 min |
| Jun 20, 3:25 AM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 35 min |
| Jun 20, 3:55 AM CDT | Severe Thunderstorm Warning | GID | Merrick, Polk, York | 32 min |
| Jun 20, 4:40 AM CDT | River Flood Warning | GID | Buffalo, Kearney | 8 days |
| Jun 20, 2:20 PM CDT | Tornado Warning | GID | Furnas, Harlan | 40 min |
| Jun 20, 2:57 PM CDT | Tornado Warning | GID | Furnas, Harlan | 33 min |
| Jun 20, 3:19 PM CDT | Special Weather Statement | GID | Phelps | 26 min |
| Jun 20, 3:23 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 52 min |
| Jun 20, 3:29 PM CDT | Tornado Warning | GID | Furnas, Harlan, Phelps | 19 min |
| Jun 20, 3:29 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Gosper, Phelps | 31 min |
| Jun 20, 3:49 PM CDT | Special Weather Statement | GID | Buffalo | 26 min |
| Jun 20, 3:58 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Gosper, Phelps | 47 min |
| Jun 20, 4:24 PM CDT | Special Weather Statement | GID | Clay, Fillmore, Hamilton, York | 51 min |
| Jun 20, 4:33 PM CDT | Tornado Warning | GID | Buffalo, Sherman | 42 min |
| Jun 20, 4:40 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hall, Hamilton, Howard, Merrick and 1 more | 31 min |
| Jun 20, 4:46 PM CDT | Tornado Warning | GID | Buffalo, Sherman | 44 min |
| Jun 20, 5:05 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Greeley, Hall, Hamilton, Howard and 4 more | 55 min |
| Jun 20, 5:08 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 52 min |
| Jun 20, 5:18 PM CDT | Tornado Warning | GID | Hamilton, York | 27 min |
| Jun 20, 5:25 PM CDT | Tornado Warning | GID | Greeley, Howard, Sherman, Valley | 50 min |
| Jun 20, 5:35 PM CDT | Special Weather Statement | GID | Thayer | 25 min |
| Jun 20, 5:39 PM CDT | Tornado Warning | GID | Hamilton, Merrick, Polk, York | 36 min |
| Jun 20, 5:44 PM CDT | Tornado Warning | GID | Polk, York | 31 min |
| Jun 20, 5:53 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Hamilton, Howard, Merrick, Nance, Polk and 3 more | 52 min |
| Jun 20, 6:00 PM CDT | Areal Flood Warning | GID | Greeley, Howard, Sherman, Valley | 6 hr |
| Jun 20, 6:00 PM CDT | Tornado Warning | GID | Hamilton, Merrick, Polk, York | 45 min |
| Jun 20, 6:20 PM CDT | Special Weather Statement | GID | Furnas | 25 min |
| Jun 20, 6:31 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 44 min |
| Jun 20, 6:43 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 17 min |
| Jun 20, 1:50 PM CDT | Special Weather Statement | GID | Phillips | 55 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.